# SDR SIMA202003028004

- Difficulty date: February 28, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 47,257 hours, 42,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIPS 2 AND 3 ON CABIN FLOOR ARE INOP-C/A-AFTER INSTALLATION OF THE EMERGENCY EQUIPMENT STOWAGE WHICH CONTAINS THE EMERGENCY LIGHT SWITCH C/W OPERATIONAL CHECK OF THE EMERGENCY STOWAGE IAW AMM 33-50-00. OPS CHECK GOOD.
